Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2349711

author
Rosický, J.
title
On homotopy varieties
year
2007
journal
Advances in Mathematics
volume
214
number
2
pages
525–550
url
http://dx.doi.org/10.1016/j.aim.2007.02.011
MathSciNet
MR2349711
DOI
doi:2349711

@article{MR2349711,
    AUTHOR = "Rosick\'y, J.",
    TITLE = "On homotopy varieties",
    JOURNAL = "Adv. Math.",
    FJOURNAL = "Advances in Mathematics",
    VOLUME = "214",
    YEAR = "2007",
    NUMBER = "2",
    PAGES = "525--550",
    ISSN = "0001-8708",
    MRCLASS = "18C10 (18G55 55U10 55U35)",
    MRNUMBER = "2349711",
    MRREVIEWER = "J\'er\^ome Scherer",
    DOI = "10.1016/j.aim.2007.02.011",
    URL = "http://dx.doi.org/10.1016/j.aim.2007.02.011"
}

      

This item is never cited.